JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 2, Article 40
$p$-valent Meromorphic Functions With Alternating Coefficients Based on Integral Operator

    Authors: Sh. Najafzadeh, A. Ebadian, S. Shams,  
    Keywords: Meromorphic Functions, Alternating Coefficients, Distortion Bounds.  
    Date Received: 11/04/07  
    Date Accepted: 15/01/08  
    Subject Codes:

30C45, 30C50.

    Editors: Sever S. Dragomir,  

By using a linear operator, a subclass of meromorphically p-valent functions with alternating coefficients is introduced. Some important properties of this class such as coefficient bounds, distortion bounds, etc. are found.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login